# SDR USAA2013110800009

- Difficulty date: November 7, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 43,053 hours, 15,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5347218820400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C11 CHECK,  CORROSION ON ZEE BEAM AT FR 69, S23L, Z-500, Y1162.  REPLACED BEAM IAW SRM 51-42-11.
